HOCKEYWISE

DEVELOPMENT CAMP

Camp date: 16th & 17th February 2019 Camp location: New Plymouth

Schedule: Group 1 - U12 & below - 2019 season *Unless otherwise specified

Saturday:

- 9:45am Meeting
- 9:50am Off rink warm up
- 10:30am ALL PLAYERS On rink - SKATING & SKATING WITH PUCKS (1.5hrs)
- **12:00pm** <mark>ALL PLAYERS</mark> Gear down / Cool down & Stretch
- 12:30am ALL PLAYERS Lunch
- 1:30pm ALL PLAYERS Off rink -ACTIVE SESSION -Speed/Reactions/Hand eye coordination (45m)
- **2:30pm GOALIES** On rink (45m)
- 3:00pm Group 1 Off rink warm up
- 3:30pm Group 1 On rink -PASSING ε PUCK CONTROL (1hr)
- **4:30pm** Group 1 Gear down / Cool down & stretch
- 5:00pm Group 1 FINISHED

Sunday:

- **8:30am** <mark>ALL PLAYERS</mark> Meeting & off rink game
- 9:00am ALL PLAYERS Off rink - THEORY SESSION
- 9:30am Group 1 off rink warm up
- 10:00am Group 1 On rink HEADS UP HOCKEY & SHOOTING (1hr)
- 11:00am Group 1 Gear down /Ouick cool down & stretch
- **11:15am Group 1** Lunch (45m)
- **12:00pm** <mark>Group 1</mark> Quick jog *wa*rm up (5m)
- 12:15pm Group 1 On rink -SHOOTING / FUN & GAMES
- 1:15pm Group 1 Gear down / Cool down & Stretch
- 1:45pm Group 1 FINISHED